Inequalities on several quasi-arithmetic means
Main Article Content
Inequalities on several quasi-arithmetic means are established by using convexity and concavity.
How to Cite
Liu, S.-J., Yang, G.-S., & Chen, Y.-J. (2012). Inequalities on several quasi-arithmetic means. Tamkang Journal of Mathematics, 43(2), 259–266. https://doi.org/10.5556/j.tkjm.43.2012.841
S. Abramovich, J. Pevcaric and S. Varovsance, Comparison Theorems between several quasi-arithmetic means, Math. Ineq. Appl., 7(2004), 1--6.
E. F. Beckenbach, R. Bellman, Inequalities, Spring-Verlag, Berlin-Newyork, 1961.
Y. H. Kim, Refinements and Extensions of an Inequality, J. Math. Anal. Appl., 245(2000), 628--632.
D. S. Mitrinovic, J. E. Pevcaric and A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic, Dordrecht/Boston/London, 1993.